# SDR NYBA974

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N121NH
- Make and model: Bell 206L
- Aircraft serial: 46610
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel
- Part number: 206040270003
- Condition: Defective
- Location: M/R Drive
- Part time: 16,728 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREEWHEEL IS DEFECTIVE. REPLACED
